Alert archive / New Jersey / Coastal Flood Statements in 2006

Coastal Flood Statement 6, NWS Philadelphia/Mount Holly

September 5, 20067 counties in New Jersey; Kent County, Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this coastal flood statement at Sep 5, 2006, 2:00 PM EDT for 7 counties in New Jersey; Kent County, Sussex County, Delaware. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Sep 5, 2006, 2:00 PM EDT (18:00 UTC)
Expired
Sep 6, 2006, 12:00 AM EDT
In force
10 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 52 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2006-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2006-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS41 KPHI 051800
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
200 PM EDT TUE SEP 5 2006

DEZ002>004-NJZ012>014-020>027-060400-
/O.NEW.KPHI.CF.S.0006.060905T1800Z-060906T0400Z/
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
200 PM EDT TUE SEP 5 2006

...SPOTTY MINOR TIDAL FLOODING IS POSSIBLE LATER THIS AFTERNOON AND
THIS EVENING...

A BRISK ONSHORE FLOW COMBINED WITH ABOVE NORMAL TIDES COULD CAUSE
AREAS OF MINOR TIDAL FLOODING LATER THIS AFTERNOON AND EARLY
TONIGHT. HIGH TIDE ALONG THE OCEAN FRONT IS FROM ABOUT 6:00 PM TO
7:30 PM LATE TODAY AND THIS EVENING. HIGH TIDES ALONG THE BAYS,
BACK BAYS AND OTHER ESTUARIES ARE GENERALLY A BIT LATER THIS
EVENING, LASTING UNTIL AROUND MIDNIGHT.

IN ADDITION, RUNOFF FROM THE ONGOING HEAVY RAIN COULD ADD TO THE
TOTAL AMOUNT OF WATER AND WORSEN ANY AREAS OF MINOR TIDAL FLOODING.

COASTAL INTERESTS SHOULD BE ALERT TO THE POSSIBILITY OF MINOR
TIDAL FLOODING LATER THIS AFTERNOON AND EARLY TONIGHT. MOVE YOUR
VEHICLE TO HIGHER GROUND AND AWAY FROM CHRONIC FLOOD-PRONE AREAS.

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Sep 5, 10:30 AM EDT, 3 hours 30 minutes earlier.

Area forecast discussion, Sep 5, 10:30 AM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1030 AM EDT TUE SEP 5 2006

.SHORT TERM /REST OF TODAY/...
WE HAVE DECIDED TO EXPAND THE FLOOD WATCH THAT WAS ISSUED BY THE
OVERNIGHT CREW. RECENT STATEMENTS AND WARNINGS FROM THE OFFICES TO
OUR SOUTH INDICATE THAT THE TROPICAL PLUMES FEEDING IN TO THE SYSTEM
APPEAR TO BE EFFICIENT RAIN PRODUCERS. RECENT GUIDANCE FROM RFC RUNS
SHOW THAT WE MAY HAVE ISSUES IN CREEKS/RIVERS THAT ARE CURRENTLY
OUTSIDE OF THE WATCH...SO WE WILL EXPAND IT OUT A BIT AND LET IT GO
UNTIL MIDNIGHT. QPF COULD END UP IN THE 1.0 TO 2.0 INCH RANGE
ACCORDING TO THE 06Z GFS BUFKIT FORECAST SOUNDINGS. HIGHEST QPF
CENTERED ALONG THE LOWER DELAWARE VALLEY REGION AND OUT TO KRDG.

FOLLOWING THE GFS...THE SFC LOW WILL TRACK ACROSS THE DELMARVA EARLY
THIS EVENING AND PASS TO OUR SOUTH AND EAST TONIGHT. BASED ON THIS
TRACK...FEW CHANGES WERE NEEDED TO THE ONGOING PUBLIC AND MARINE
FCST. I DID NUDGE MAX TEMPS DOWN JUST A BIT FOR THE AFTERNOON
THOUGH. ZFP/AFM/PFM AND GRAPHICS ALREADY ISSUED. UPDATED FFA ISSUED
AT 10 AM. RAINFALL TOTALS FROM SPOTTERS ALWAYS APPRECIATED  THANKS.

&&

.PREV DISCUSSION...
 /ISSUED 350 AM EDT TUE SEP 5 2006/

OVERVIEW...
WE WILL BE ISSUING A FLOOD WATCH FOR A SEVEN COUNTY AREA AROUND THE
LOCAL PHILLY AREA WHICH ARE MOST VULNERABLE TO HVY RAIN. HVYR PCPN
SHLD MOVE IN AS THE DAY CONTS AND EXIT MOST OF OUR CWA BY MIDN. THIS
IS IN LINE WITH THE GFS WHICH HAS A GOOD HANDLE ON THE ONGOING EVENT
(VS THE WRF-NMM) AND INIT SLGTLY BETTER ESP WITH RESPECT TO THE
850MB MSTR. CLOSED LOW WHICH PAINTED A PRETTY SATL PICTURE YDA ACRS
THE MIDWEST THEN PASSES ACRS OUR CWA ON WED WITH A CHC FOR MORE SCTD
PCPN. BETTER AND DRIER DAYS TO END THE WEEK. WE/RE KEEPING OUR
WATCHFUL EYES ARE ON TD #6 AS WE ARE APCHG THE CLIMATOLOGICAL PEAK
OF THE HURRICANE SEASON.

PLEASE NOTE HPC HAS TOLD US A CHANGE OF THE WRF-NMM IS SUPPOSE TO BE
IMPLEMENTED TODAY.

SHORT TERM /TODAY THROUGH WEDNESDAY NIGHT/...
WE HAVE GONE BACK AND FORTH WITH THE WATCH OVRNGT...BUT THE HEAD
WATER GUIDANCE VALUES ARE SO LOW AND WITH MORE THAN ONE FCST MDL
GIVING US GREATER THAN AN INCH OF RAIN...WE DECIDED TO ISSUE IT WITH
THIS PKG. WE ALWAYS ALSO GET CONCERNED WITH THE FIRST PCPN EVENT
AFTER A TROPICAL SYS PASSES TO OUR W. IT SEEMS LIKE THE SMELL OF
BURNT TOAST...TRACES OF IT LINGER AND SHOW THEMSELVES IN MANNERS
THAT ARE NOT PLEASANT. ON WATER VAPOR IMAG WE ALSO SEE A TROP
CONNECTION ALF ALL THE WAY TO JOHN. THE GFS READS LIKE A TEXTBOOK
FOR HVY RAIN MAKING AS IT IS CONSISTENT FROM BOTTOM TO TOP. AS THE
WAA INCREASES AND THE ENTR RGN OF THE H2.5 JET APCHS THE FGEN FRCG
INCREASES AND MAXIMIZES OVER OUR CWA THIS AFTN AND EVE. THINK THAT
THE AXIS OF HVY PCPN IS TOO FAR NW AS IT ALMOST STACKS WITH THE FGEN
FRCG AND IS USUALLY LOCATED FTHR TO THE SE. QVEC FRCG ACTUALLY
FAVORS THE DE VLY EWD. OF NOTE ARE BOTH CANADIAN MDLS ARE RIGHT UP
THE I95 CORRIDOR. THIS DOES OPEN THE QUESTION OF PSBLY INCLUDING THE
WATCH FTHR TO THE SE. FFG IN THESE AREAS ARE HIGHER AND THEY DO NOT
HAVE THE TERRAIN COMPLICATIONS THAT EXIST FROM PHL AND NW. WE WILL
BRIEF THE DAY SHIFT ABT THIS ADD LEAVE IT TO THEM TO ADJUST IF
NEEDED. WE WILL CONT WITH THE SPS IN THOSE AREAS. WE WILL INCLUDE
THE ISOLD CHC OF THUNDER (ANOTHER COMPLICATING FACTOR FOR THE WATCH)
FROM THE WATCH AREA SEWD BASED ON CUR RADAR TRENDS OF WHERE THUNDER
IS OCRG AND FOLLOWING THE FCSTD SHOWALTER AND 925MB L.I. INTO OUR
CWA. WE BLV THAT THE SFC BASED INSTAB IN DE AND SRN MD IS OVERDONE
BY THE GFS AS THERE ARE NO UPSTREAM DEWS OF THAT FCSTD CONTENT. WE
WILL USE THE GFS TO ADJUST TIMING AND INCR POPS (TO CAT) AS THE DAY
CONTS. WHL THE NAM-WRF LOOKS OK WITH THE CUR CONVECTION IN VA...IT
HAS ABOSLUTELY NONE OF THE ONGOING PCPN IN OH AND WRN PA.

WE BLV THE HEAVY RAIN THREAT SHLD END THIS EVE AS LO PRES MOVES OFF
THE NJ CST AND THE BEST OMEGA AND FCSTD WAA HEADS FOR NEW ENG. TO
THAT END THE WRF-NMM JUST SEEMS TO SLOW AND TOO INTENSE WITH THE
SYS. THUS WE HAVE SPED THE PROCESS ALG A BIT IN THE TNGT PKG FROM
THE PREV FCST.

ENUF MSTR AT THE SFC AND INSTAB AND SHRT WVS ALF MOVG THRU FROM THE
H5 CENTER CUR NEAR CHI TO KEEP A CHC OF SHRAS IN THE WED DAY PART OF
THE FCST. ONLY INSTAB THAT IS NEG IS SFC BASED AND FCSTD CAPES ARE
LT 250J. WE WILL NOT INCLUDE THUNDER FOR THOSE REASONS. THE SLOR
WRF-NMM HAS LWR MAX TEMPS DUE TO MORE CLOUDS...WE WILL GO WITH THE
FASTER GFS SOLN AND TREND MAX TEMPS TWD IT. WITH THE TROF THRU BY
EVE...THIS SHLD END THE SHRA THREAT FOR OUR CWA.

LONG TERM /THURSDAY THROUGH MONDAY AND BEYOND/...
ONCE THE AXIS OF THE TROUGH LIFTS NE WEDNESDAY NIGHT, THE REGION
GETS A BREAK FROM THE UNSETTLED WEATHER UNTIL THE LATTER HALF OF
THE WEEKEND WHEN YET ANOTHER TROUGH SETS UP SHOP OVER THE EASTERN
U.S. THIS WILL BRING ADDITIONAL PRECIPITATION SUNDAY AND MONDAY.
FOLLOWED HPC GUIDANCE FOR MOST OF THE PERIOD, WITH SOME SUBTLE
ADJUSTMENTS FOR COLLABORATIVE PURPOSES.

WITH THE EXCEPTION OF THE THREATENING LOOKING UKMET ALL OF THE
OPERATIONAL MEDIUM RANGE MODEL SOLUTIONS PASS TD #6 TO OUR EAST NEXT
WEEK. THERE ARE A COUPLE OF GFS ENSEMBLE MEMBERS THAT BRING IT CLOSE
TO US ABOUT THE 14TH. THIS IS WAY TOO EARLY TO STATE THE OUTCOME
WILL BE WITH THE MAJORITY...ALTHOUGH WE WOULD LIKE FOR THAT SOLUTION
TO WORK. MOST OP MED RNG MDLS KEEP ENUF OF A FCSTD WRLY FLOW TO KEEP
TD6 FROM BACKING TWD US AND DVLP AN ESCAPE HATCH IN THE H5 RDG FOR
IT TO SQUEEZE THRU. THE UKMET KEEPS TD6 FAR ENUF SOUTH AND DOES NOT
DVLP THIS HATCH. THE MDLS (ESP THE GFS) TEND TO OVERDO THE SRN
EXTENSION OF THE STGR WRLY FLOW OFTEN IN SEPT AND ALSO ARE SOMETIMES
TOO EAGER TO RECURVE TROP SYS. THE HATCH IN REALITY MAY NOT BE THERE
AT ALL. THE GFS WAS RIGHT ABT THIS WITH DEBBIE...BUT DEBBIE WAS AT A
MUCH HIGHER LATITUDE SYSTEM THAN THE CUR TD. EVEN BEFORE THE FCSTD
MDL TURN TD6 IS EXPECTED TO PASS THRU THE CLIMATOLOGICAL BOX (BTWN
20-25 N AND W OF 60W) WHERE CAPE VERDE TYPE SYSTEMS HAVE AFFECTED US
IN THE PAST. JUST BECAUSE IT PASSES THRU THIS ZONE DOES NOT MEAN ITS
A CERTAINTY...JUST MEANS IT WILL NEED MONITORING IN THE DAYS TO
COME. PLEASE REFER TO PRODUCTS FROM THE TPC/NHC FOR FURTHER DETAILS
AND OFFICIAL TRACK FORECASTS. WAKE ME UP WHEN SEPTEMBER ENDS.

AVIATION...
CONDITIONS THIS MORNING RANGE FROM SCT TO BKN MID AND HIGH CLOUDS
NORTH TO SC OVC SOUTH. AS THE RAIN SPREADS IN, CIGS WILL LOWER.
BY AFTERNOON, WE CAN LOOK FOR MVFR CIGS AND VSBYS LOWERING AT TIMES
TO IFR/LIFR. THESE CONDITIONS WILL CONTINUE INTO TONIGHT. AS THE
LOW MOVES OFF THE COAST, CONDITIONS ARE EXPECTED TO IMPROVE SLOWLY
TO VFR AFTER MIDNIGHT. BUT THERE MAY STILL BE LINGERING SHOWERS WITH
MVFR CONDITIONS.

MARINE...
WEAK HIGH PRESSURE OVER THE MID ATLANTIC COASTAL STATES THIS MORNING
IS PROVIDING LIGHT AND VARIABLE WINDS. AS THE HIGH MOVES OFF TO THE
EAST AND LOW PRESSURE OVER THE SOUTHEASTERN STATES BEGINS TO PUSH
INTO OUR REGION, WINDS WILL SWING AROUND TO THE EAST AND SOUTHEAST
TODAY. A FEW GUSTS COULD APPROACH 25 KT THIS EVENING, MAINLY OVER OUR
SOUTHERN WATERS. AS THE SYSTEM MOVES OFF TO THE EAST TONIGHT, WINDS
WILL BECOME NORTHWEST. WAVEWATCH KEEPS HEIGHTS BELOW SMALL CRAFT
ADVISORY CRITERIA. SEE NO REASON TO STRAY ABOVE THAT, SO WILL NOT
BE RAISING SMALL CRAFT ADVISORIES AT THIS TIME. HIGH PRESSURE MOVES
IN FOR THE LATTER PART OF THE WEEK.

TIDES...
TIDAL DEPARTURES ARE RUNNING SLIGHTLY BELOW THE ECS AND SLIGHTLY
ABOVE THE SSE. NOTHING NEW HERE. WE CAN LOOK FOR A SLIGHT INCREASE
LATER TODAY AS THE ONSHORE FLOW TAKES OVER. DEPARTURES OF AROUND
A HALF FOOT ABOVE NORMAL MAY OCCUR AROUND THE TIME OF HIGH TIDE
THIS EVENING. WITH ASTRONOMICAL TIDE HEIGHTS FAIRLY HIGH BECAUSE OF
THE UPCOMING FULL MOON, THESE DEPARTURES COULD PUSH HEIGHTS CLOSE
TO MINOR TIDAL FLOOD LEVELS IN THE MOST SUSCEPTIBLE AREAS. BUT A
WIDESPREAD MINOR TIDAL FLOOD EVENT IS NOT EXPECTED.

HYDROLOGY...
THE FLOOD WATCH CONCERN ARE FOR THE SMALLER STREAMS. MAIN STEM
RIVERS SHOULD BE FINE. BASIN AVGS FOR THE EVENT SHLD RANGE FROM 1.0
TO 1.5 INCHES. LOCAL AMOUNTS COULD EXCEED 2 INCHES IF THUNDER
OCCURS. WE PUT AN INCH OF RAIN IN 6 HRS AT THE EAST BRANCH OF THE
BRANDYWINE CREEK AT DOWNINGTOWN AND IT FLOODS. OTHER CREEKS WITH LOW
HEADWATER GUIDANCE INCLUDE THE NESHAMINY AND ASSUNPINK. THE
CHRISTINA RIVER FLOODED SATURDAY...SO FELT IT SAFER TO INCLUDE NEW
CASTLE COUNTY IN THE WATCH. BEYOND THIS NO HYDROLOGICAL ISSUES ARE
EXPECTED FOR THE REST OF THE CALENDAR WEEK.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH FOR PAZ060-067>071 UNTIL MIDNIGHT WEDNESDAY.
NJ...FLOOD WATCH FOR NJZ015>019-027 UNTIL MIDNIGHT WEDNESDAY.
DE...FLOOD WATCH FOR DEZ001 UNTIL MIDNIGHT WEDNESDAY.
MD...FLOOD WATCH FOR MDZ008 UNTIL MIDNIGHT WEDNESDAY.
MARINE...NONE.
&&

UPDATE...OHARA
OVERVIEW/SHORT TERM...TFG
LONG TERM...JJM & TFG
AVIATION/MARINE/TIDES...RPW
HYDROLOGY...TFG
Hazardous weather outlook, Sep 5, 4:38 AM EDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
438 AM EDT TUE SEP 5 2006

DEZ001-NJZ015-PAZ067>071-061100-
NEW CASTLE-MERCER-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
438 AM EDT TUE SEP 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. PLEASE REFER TO WGUS61
FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

RAINFALL AND FLOODING INFORMATION IS APPRECIATED. NO FORMAL
SKYWARN ACTIVATION IS EXPECTED TODAY.

ANZ430-431-DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-
013-016>023-027-PAZ054-055-060>062-061100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-
438 AM EDT TUE SEP 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT

SOME POSSIBLY HEAVY RAIN COULD OCCUR INTO TONIGHT. A FLOOD WATCH
IS NOT CURRENTLY IN EFFECT FOR YOUR AREA, BUT PLEASE CHECK FOR
UPDATES THROUGH THE DAY IF CONDITIONS MIGHT WARRANT A WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

.SPOTTER INFORMATION STATEMENT...

RAINFALL REPORTS ARE APPRECIATED. NO FORMAL SKYWARN ACTIVATION IS
EXPECTED TODAY.

ANZ450>455-DEZ004-NJZ014-024>026-061100-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
438 AM EDT TUE SEP 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE NEW
JERSEY ATLANTIC COAST AND A LOW TO MODERATE RISK OF RIP CURRENTS
TODAY ALONG THE DELAWARE ATLANTIC COAST. SOME POSSIBLY HEAVY
RAIN COULD OCCUR INTO TONIGHT. A FLOOD WATCH IS NOT CURRENTLY IN
EFFECT FOR YOUR AREA, BUT PLEASE CHECK FOR UPDATES THROUGH THE DAY
IF CONDITIONS MIGHT WARRANT A WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

.SPOTTER INFORMATION STATEMENT...

RAINFALL REPORTS ARE APPRECIATED. NO FORMAL SKYWARN ACTIVATION IS
EXPECTED TODAY.

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 4:16 AM EDTFlood WatchPHIBurlington, Camden, Gloucester, Mercer, Salem14 hr

Nearby

Coastal Flood Statements in New Jersey, 2006Coastal Flood Statements in Delaware, 2006Every coastal flood statement in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.